Works matching AU Lee, Yoonbok
1
- Journal of the London Mathematical Society, 2014, v. 90, n. 1, p. 241, doi. 10.1112/jlms/jdu026
- Farmer, David W.;
- Gonek, Steven M.;
- Lee, Yoonbok
- Article
2
- Forum Mathematicum, 2014, v. 26, n. 6, p. 1807, doi. 10.1515/forum-2012-0057
- Article
3
- Mathematical Proceedings of the Cambridge Philosophical Society, 2024, v. 177, n. 2, p. 313, doi. 10.1017/S0305004124000240
- Article
4
- Quarterly Journal of Mathematics, 2017, v. 68, n. 2, p. 301, doi. 10.1093/qmath/haw041
- Gonek, Steven;
- Yoonbok Lee
- Article
5
- Quarterly Journal of Mathematics, 2014, v. 65, n. 1, p. 63, doi. 10.1093/qmath/hat008
- Chandee, Vorrapan;
- Lee, Yoonbok;
- Liu, Sheng-Chi;
- Radziwiłł, Maksym
- Article
6
- Mathematische Zeitschrift, 2017, v. 286, n. 1/2, p. 1, doi. 10.1007/s00209-016-1754-2
- Lee, Yoonbok;
- Nakamura, Takashi;
- Pańkowski, Łukasz
- Article
7
- Mathematische Zeitschrift, 2012, v. 271, n. 3/4, p. 893, doi. 10.1007/s00209-011-0895-6
- Article